# SDR A6WA200740093

- Difficulty date: March 7, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 9,004 hours, 8,841 cycles
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Part number: 69254517
- Part serial: 2636
- Condition: Leaking
- Location: Apu
- Part time: 5,481 hours, 5,949 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AND RUNNING DOWN BELLY SURFACE UNDER TAIL.  FOUND APU FUEL SOLENOID LEAKING DRAINING OUT FUSELAGE BELLY DRAIN.  DEACTIVATED APU, NO LEAK NOTED, REMOVED AND REPLACED FUEL SOLENOID AND O-RING AT LOWER ELBOW FITTING IAW AMM 49-31, NO LEAKS NOTED.  (K)
